# SDR DHLA2008745604

- Difficulty date: September 4, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN WING CENTER SECTION AT BS 825.95 LBL50 WL204 STUB BEAM WEB CRACKED.  REPAIRED FUSELAGE WEB SECTION AT BS 825.95 FROM LBL 49 TO LBL 57 IAW EO COO-2-53-274-08 DTD 9/16/08 DOCUMENTED ON FAA FORM 8110-3.
